MathSciNet Relay Station
MathSciNet bibliographic data
MR245510 (39 #6816) 10.10
Ang, D. D.; Daykin, D. E.; Sheng, T. K. On Schoenberg's rational polygon problem. J. Austral. Math. Soc. 9 1969 337–344.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement